I recently visited TWICE a tanning salon for the first time in my LIFE, where I laid on the tanning beds for exactly 10 minutes, with about 3 to 4 days of rest in between the two visits. I am 24 years old and had previously took care of my skin, always shielding my face from the sun, staying out of the sun as much as possible. I now worry because I have noticed the skin on the back of my hands and arms are considerably thinner than they used to look and I am worried it was due to the intensive tanning that I took in on those two occasions. Could I have prematurely aged the skin on the back of my hands? I've always had veiny hands but now the veins are very visible and protrude so much more.
Can two tanning sessions cause such permanent, visible damage???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.